MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BUTTON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 30-jan-2026, it was reported by a distributor via email that during a surgical procedure involving an ar-3681 fibertak button, the surgeon experienced difficulty during insertion.After placing the guide and drilling the hole, the anchor required an unusual force to advance down the inserter.A significant amount of force was then needed to mallet the anchor into the pre-drilled hole.When the surgeon attempted to convert the #2 fiberwire with the shuttling links, the shuttling sutures would not advance.The surgeon reported that the suture ultimately broke while attempting to convert it.The same drill and guide were subsequently used for a second anchor, and the second anchor was inserted without issue.This was discovered during a pec repair procedure on (b)(6) 2026.Additional information was received on 09-feb-2026: all fragments were retrieved.The case proceeded without delay, and no additional anesthesia was required.Bone quality was assessed as good, with hard bone noted.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24379210
Report Number1220246-2026-00657
Device Sequence Number10504439
Product Code MBI
UDI-Device Identifier00888867305458
UDI-Public(01)00888867305458(11)250422(17)300331(10)15424408
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K231113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BUTTON
Device Catalogue NumberAR-3681
Device Lot Number15424408
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown